A note on formal constructions of sequential conditional couplings
| Year of publication: |
2013
|
|---|---|
| Authors: | Roberts, Gareth O. ; Rosenthal, Jeffrey S. |
| Published in: |
Statistics & Probability Letters. - Elsevier, ISSN 0167-7152. - Vol. 83.2013, 9, p. 2073-2076
|
| Publisher: |
Elsevier |
| Subject: | Markov chain | Convergence rate | MCMC algorithm | Coupling constructions |
-
Bayesian inference for order determination of double threshold variables autoregressive models
Zheng, Xiaobing, (2023)
-
Bayesian estimation of non-Gaussian stochastic volatility models
Elabed, Asma Graja, (2014)
-
Hu, Jiaqiao, (2025)
- More ...
-
A note on geometric ergodicity and floating-point roundoff error
Breyer, Laird, (2001)
-
Convergence of Slice Sampler Markov Chains
Roberts, Gareth O., (1999)
-
One-shot coupling for certain stochastic recursive sequences
Roberts, Gareth O., (2002)
- More ...